Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-BAT2-0001-1157

Czasopismo

Bulletin of the Polish Academy of Sciences. Mathematics

Tytuł artykułu

On a problem of Rolewicz concerning separable quotients of F-spaces

Autorzy Wójtowicz, M. 
Treść / Zawartość http://www.impan.pl/en/publishing-house/journals-and-series/bulletin-polish-acad-sci-math
Warianty tytułu
Języki publikacji EN
Abstrakty
EN Let Psi be a (nonconvex) Musielak-Orlicz function, and let (Omega, Sigma, mi) be a sigma-finite measure space. If L[psi] (mi) [is different from E[psi] (mi), where E[psi] (mi) is the space of the elements of L[psi] (mi) with absolutely continuous norm, then L[psi] (mi) has an infinite dimensional separable Banach quotient (Theorem).
Słowa kluczowe
PL analiza funkcjonalna  
EN F-spaces   Musielak-Orlicz spaces   separable quotients of F-spaces   spaces of measurable functions  
Wydawca Instytut Matematyczny PAN
Czasopismo Bulletin of the Polish Academy of Sciences. Mathematics
Rocznik 1999
Tom Vol. 47, no 4
Strony 313--317
Opis fizyczny Bibliogr. 20 poz.,
Twórcy
autor Wójtowicz, M.
  • Institute of Mathematics, Pedagogical University , Pl. Słowianski 9, 65-069 Zielona Góra, Poland
Bibliografia
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-BAT2-0001-1157
Identyfikatory